I realized today that the same time that my dingy issues began and I started to forget everything was also the time when Dr. Head (the one that I go visit for the whole cyclothymic issue) decided to try me out on a different medicine. I guess I didn’t think about it before because I’ve been feeling so great on this medicine. Well, great aside from the fact that I can’t remember what I study for more than 10 minutes, which doesn’t do me any good when the tests roll around. It seemed like a smart idea to look into it (I still have an appointment with Dr. Has-a-Clue, the blood pressure doctor, for next week) and so I got an appointment to see him.
The second I walked in to his office, he said he was surprised that on a relatively low does I was suffering from the memory-loss side effect. Ok, he used some fancy word that began with a “C” that basically meant that I’ve become quite flaky. He then went on to ask if I’ve had a dry mouth lately – uh, yeah. I had just sucked down about 32 oz. of water while sitting in his waiting room. So we’re changing the meds. Hopefully we won’t lose the positive effects that this one brought on, but I’ll be able to find my brain again.
I knew it was a bit odd to go from having straight A’s to making C’s in almost all of my classes. Just not right. I wonder if the teachers will take a note from my doctor and let me take those tests over? Hm. Well, it actually won’t hurt me too bad in some of the classes – they drop the lowest test grade and replace it with our quiz average if it is higher. So there is still a chance to pull it all up.
I’m just so happy to know it wasn’t just my imagination that I was forgetting everything so fast.